# SDR ASOA201000854

- Difficulty date: May 28, 2010
- Submitted: June 4, 2010
- Operation: Air carrier
- Aircraft: N838AS
- Make and model: Cndair CL6002B19
- Aircraft serial: 7276
- Aircraft time: 27,515 hours, 24,023 cycles
- Engine: Ge CF34*
- System (JASC): 3250 · Landing Gear Steering System
- Part: Manifold
- Part number: 16480101
- Part serial: DCL37999
- Condition: Intermittent
- Location: Nlg Steering
- Stage of operation: AP
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

STEERING INOP CAUTION MSG AFTER GEAR EXTENSION COMPLIED WITH QRH, MSG CLEARED, EXTENDED GEAR AGAIN, MSG REAPPEARED 1 MINUTE LATER. CONTINUED WITH QRH, TURNED OFF NWS AND LT IT OFF, MSG CLEARED (EMERGENCY DECLARED -- TRUCKS STANDING BY AS A PRECAUTION)  TS AND INTERPRETED MDC CODES TO FLAG ELECTRO HYD SERVO VALVE, ECU AND HYD MANIFOLD. R & R ELECTRO HYD SERVO VALVE IAW AMM 32-51-15. R & R HYD MANIFOLD IAW AMM 32-51-15. OPS AND LEAK CHECK GOOD. ALSO CYCLED GEAR.
